# SDR QXEA200500216

- Difficulty date: February 15, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 15,106 hours, 21,532 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - ON FLIGHT 2089, PITOT HEAT 1 CAUTION LIGHT ILLUMINATED IN ICING CONDITIONS.  COMPLIED WITH CHECKLIST.  MAINTENANCE REMOVED AND REPLACED NR 1 PITOT HEAD.  PERFORMED LEAK TEST OF NR 1 PITOT SYSTEM.  LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
